# SDR SIMA972381

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5357160020302
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED RIGHT STRINGER NR 18 CORRODED BETWEEN FRAME 27 AND 28.  MAINTENANCE REMOVED AND REPLACED STRINGER IAW SRM 53-15-14.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
